# SDR Q2SA20190303414

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,384 hours, 40,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. EMERGENCY EXIT LIGHT WILL NOT TEST LEFT SIDE OF L1 DOOR.  TRANSFERRED TO MDDR #108119 IAW MEL 33-15-01. CAT C. DATE DUE 03-14-19.
